# SDR CA110315014

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hwksly BH125400A
- Aircraft time: 9,803 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 25WF187
- Condition: Cracked
- Location: Lt Wing Flap
- Part time: 9,802 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF AD 80-12-10 R1/SB 57-55 THE LEFT OUTBOARD HINGE UPPER LUG WAS FOUND TO BE CRACKED.
